# SDR FDEA2018082322166

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50213
- Part serial: NA
- Condition: Corroded
- Location: Bs 1100-1180
- Part time: 55,781 hours, 25,348 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK, RBL 45,  BS 1100 - 1180.   REMOVED AND EVALUATED THE CORROSION ON THE SEAT TRACK IAW SRM 53-00-52-1A, ALLOWABLE DAMAGE 1, FIG 101, DETAIL VII,  REV 124.   THE CORROSION WAS FOUND TO BE OUT OF LIMITS,  THE SEAT TRACK WAS REPLACED  IAW SRM 51-40-02 REV 124,  DWG 1440N5001, REV B.
